# SDR FDEA202201130060

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-300
- Aircraft serial: 63096
- Aircraft time: 6,894 hours, 3,248 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 313T2380836
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, J, K, K

## Discrepancy

#1 PYLON, OUTBD LATCH BEAM ASSY HAS A CRACKED DRAIN LINE SUPPORT BRACKET REMOVED & REPLACED BRACKET IAW BAC DWG 313T2380, SHEET 198, REV - & PL REV A
